# SDR RRXA991615

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 35 - 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION, FUSELAGE, SKIN BETWEEN STA 35 AND STA 80 AND LONGERON 32 RIGHT, CORROSION BULGE WITH PULLING FASTENERS.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  REMOVED CORROSION IAW DC8 SRM 51-1-8.  FUSELAGE SKIN WITHIN LIMITS IAW SRM 53-2-0.  FABRICATED AND INSTALLED NEW SECTION LONGERON AND SPLICE IAW DC8 SRM 53-2-2.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
